# SDR MASA200700402

- Difficulty date: July 8, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 6,882 hours, 5,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2639 CLE.  CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
